10:30am

Exhibition

OCAD Animated Literary Projections

Marilyn Brewer Community Space
690 mins

Saturday, September 23 at 10:30am

Free

Jeremy and Jazzy Crafty Fun

Storydrop
390 mins
Free

Saturday, September 23 at 10:30am

Free

The Storydrop

Storydrop
390 mins
Free

Saturday, September 23 at 10:30am

11:00am

Exhibition

Small Press Book Fair

West Bays
360 mins
Free

Saturday, September 23 at 11:00am

Free

Destination Imagination, with Jeremy and Jazzy

Jeremy Fisher and Nadia Casandra

Harbourfront Centre Theatre
60 mins
Free

Saturday, September 23 at 11:00am

11:30am

Conversation

Brontës Reimagined

Rachel Cantor

Brigantine Room
90 mins

Saturday, September 23 at 11:30am

12:00pm

Conversation

Love and arms!

Kamel Riahi and May Telmissany

Studio Theatre
60 mins

Saturday, September 23 at 12:00pm

Free

Narwhal & Jelly’s Tricks and Treats

Ben Clanton

Wordlab
60 mins
Free

Saturday, September 23 at 12:00pm

Free

The Swings

West Lawn
60 mins
Free

Saturday, September 23 at 12:00pm

1:00pm

Conversation

Wattpad’s Ask the Expert – Writing Romance in 2023

Wendy Million and Romi Moondi

Brigantine Patio
60 mins
Free

Saturday, September 23 at 1:00pm

Free

Discovering Islamic Calligraphy: the Art of Beautiful Writing

Imagelab
300 mins
Free

Saturday, September 23 at 1:00pm

Free

The Swings

West Lawn
60 mins
Free

Saturday, September 23 at 1:00pm

Workshop

Writing for an Audience

Saeed Teebi

Main Loft
90 mins

Saturday, September 23 at 1:00pm

Conversation

Casual Brutalities

Christine Estima and Camille Hernández-Ramdwar

Lakeside Terrace
60 mins

Saturday, September 23 at 1:00pm

1:30pm

Conversation

Visions of Vinland

Makoto Yukimura

Harbourfront Centre Theatre
60 mins

Saturday, September 23 at 1:30pm

2:00pm

Conversation

Diaspora Dialogues: Beneath The Surface

Zalika Reid-Benta and Vincent Lam

Studio Theatre
60 mins

Saturday, September 23 at 2:00pm

2:30pm

Conversation

Dragging the chains of memory

Mohamed Khelifi and Mazen Maarouf

Brigantine Room
60 mins

Saturday, September 23 at 2:30pm

Free

The Swings

West Lawn
60 mins
Free

Saturday, September 23 at 2:30pm

Free

The BFFs Club

Maria Scrivan

Wordlab
60 mins
Free

Saturday, September 23 at 2:30pm

3:00pm

Conversation

A Lost Samurai

Craig Shreve

Brigantine Patio
60 mins

Saturday, September 23 at 3:00pm

Book Signing

Makoto Yukimura

Main Loft
120 mins

Saturday, September 23 at 3:00pm

3:30pm

Free

The Swings

West Lawn
60 mins
Free

Saturday, September 23 at 3:30pm

Conversation

Novel Experiences

Carlos Fonseca and Karmele Jaio

Lakeside Terrace
60 mins

Saturday, September 23 at 3:30pm

4:00pm

Free

The Many Adventures of Leilong

Bei Lynn

Wordlab
60 mins
Free

Saturday, September 23 at 4:00pm

Conversation

Wattpad’s Ask The Expert – Online Publishing

Matthew Dawkins, Loridee De Villa, and Nicole Nwosu

West Bays
60 mins
Free

Saturday, September 23 at 4:00pm

4:30pm

Presentation

RAISING OUR VOICES: 2023 PEN Canada Awards & Readings in Solidarity with Persecuted Writers

Harbourfront Centre Theatre
60 mins

Saturday, September 23 at 4:30pm

5:00pm

Conversation

Diaspora Dialogues: Re-Imagining Romance

Uzma Jalaluddin and Chantel Guertin

Studio Theatre
60 mins

Saturday, September 23 at 5:00pm

Conversation

Waking the Dead

Nicki Pau Preto

Brigantine Patio
60 mins

Saturday, September 23 at 5:00pm

5:30pm

Conversation

Ashes to Ashes

Joel A. Sutherland and Jo Treggiari

Brigantine Room
60 mins

Saturday, September 23 at 5:30pm

Free

The Swings

West Lawn
60 mins
Free

Saturday, September 23 at 5:30pm

Conversation

Born free?

Walid El Khachab and Jackleen Salam

Lakeside Terrace
60 mins

Saturday, September 23 at 5:30pm

6:00pm

Conversation

Wattpad’s Ask The Expert – Story tropes; love them or leave them?

Jessica Cunsolo and Romi Moondi

West Bays
60 mins
Free

Saturday, September 23 at 6:00pm

6:30pm

Conversation

Safe Girl to Love

Casey Plett

Harbourfront Centre Theatre
60 mins

Saturday, September 23 at 6:30pm

7:00pm

Conversation

The Handyman Method

Nick Cutter and Andrew F. Sullivan

Brigantine Patio
60 mins

Saturday, September 23 at 7:00pm

Panel Discussion

Fall of the Newsstand? 

Nicola Hamilton

Studio Theatre
60 mins

Saturday, September 23 at 7:00pm

7:30pm

Conversation

Slipping Beneath the Surface

Robyn Harding

Brigantine Room
60 mins

Saturday, September 23 at 7:30pm

8:30pm

Performance

A Musical Journey to the Middle East

Lakeside Terrace
60 mins

Saturday, September 23 at 8:30pm

To top